MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 21-2131-01
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device was was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that an error code/depleted battery keeps occurring, but the battery is fully charged.There was no patient injury reported.
 
Additional Manufacturer Narrative
Other, other text: b5: additional information received on 13september2022 via email and attached to complaint object: no patient involvement.It failed when the service technician came out to set up all the wireless modules.H6: event problem and evaluation codes: updated.H10: a dhr review is not applicable in this case because the defective component comm module battery is not evaluated or tested in any way during our internal manufacturing process and the comm module's manufacturing records are retained by the supplier at their manufacturing site and are not readily available for review.A product sample was received for evaluation.Visual and functional testing were performed.No physical damage was noted.The comm modules were returned in brand new and unused condition.During function testing no connection failure or battery depleted error were observed even as the pump ran.However, a battery life test was performed and failed with an inadequate run time.Therefore the complaint was confirmed and the root cause was found to be a defective supplier battery.The event will be forwarded to the supplier for review.

Brand Name
CADD SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15056473
Report Number3012307300-2022-13655
Device Sequence Number4784213
Product Code FPA
UDI-Device Identifier15019517173864
UDI-Public15019517173864
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2131-01
Device Catalogue Number21-2131-01
Device Lot Number11680659
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown